Skip navigation
Skip navigation

Quadratic estimates for perturbed dirac type operators on doubling measure metric spaces

Bandara, Lashi

Description

We consider perturbations of Dirac type operators on complete, connected metric spaces equipped with a doubling measure. Under a suitable set of assumptions, we prove quadratic estimates for such operators and hence deduce that these operators have a bounded functional calculus. In particular, we deduce a Kato square root type estimate.

dc.contributor.authorBandara, Lashi
dc.date.accessioned2015-05-18T23:44:18Z
dc.date.available2015-05-18T23:44:18Z
dc.identifier.citationAMSI International Conference on Harmonic Analysis and Applications. Xuan Duong, Jeff Hogan, Chris Meaney, and Adam Sikora, eds. Proceedings of the Centre for Mathematics and its Applications, v. 45. (Canberra AUS: Centre for Mathematics and its Applications, Mathematical Sciences Institute, The Australian National University, 2013)
dc.identifier.urihttp://hdl.handle.net/1885/13517
dc.description.abstractWe consider perturbations of Dirac type operators on complete, connected metric spaces equipped with a doubling measure. Under a suitable set of assumptions, we prove quadratic estimates for such operators and hence deduce that these operators have a bounded functional calculus. In particular, we deduce a Kato square root type estimate.
dc.publisherThe Australian National University, Mathematical Sciences Institute, Centre for Mathematics & its Applications
dc.rightsCopyright © 2013, Centre for Mathematics and its Applications, Mathematical Sciences Institute, The Australian National University. This book is copyright. Apart from any fair dealing for the purpose of private study, research, criticism or review as permitted under the Copyright Act, no part may be reproduced by any process without permission. Inquiries should be made to the publisher.
dc.rightsPermission to deposit received from Project Euclid 11/1/15
dc.sourceProceedings of the Centre for Mathematics and its Applications
dc.source.urihttp://projecteuclid.org/euclid.pcma/1417630501
dc.subjectperturbations
dc.subjectDirac
dc.titleQuadratic estimates for perturbed dirac type operators on doubling measure metric spaces
dc.typeJournal article
local.identifier.citationvolume45
dc.date.issued2011-02
local.type.statusPublished Version
CollectionsANU Mathematical Sciences Institute (MSI)

Download

File Description SizeFormat Image
Bandara Quadratic estimates for perturbed dirac.pdf367.34 kBAdobe PDFThumbnail


Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  27 November 2018/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator